# SDR ASOA201101500

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 29,603 hours, 26,034 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 17064107
- Part serial: DCL4164
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG MAIN  FITTING HAS A CRACK INDICATION ON OTBD SIDE OF AFT BOLT HOLE AREA.  REMOVED LT MLG ASSY IAW AMM 32-11-00.  R & R MAIN FITTING ASSY IAW CMM 32-10-15. REINSTALLED SERVICABLE LT MLG ASSY IAW AMM 32-11-00. OPS AND LEAK CHECK GOOD IAW AMM 32-11-00.
